Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Dizziness, weakness, ear pain. Taken antibiotics. Should I wait before going to doctor?

Hi, recently I have been feeling really shakey, dizzy and weak! My ear has been feeling really heavy and has had a dull ache. About a year ago I went to the doctors and was told I had an infection near my ear. Not sure if this is something similar. I have taken 4 antibiotics that I had left over (which I know I shouldn't have) but I work full time and it will cost me money to go to the docs, but it made my ear not as painful. Still feeling really ill tho but don't want to go to the doctors yet if they are just going to say that there's nothing they can do! Please help!! Should I wait for my ear pain to get worse before I go?
Some advice would be great
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

Please go and visit an ENT specialist. You cannot take antibiotics like this without knowing your condition. In fact, we cannot even make any assessment online without proper examination of your ears. If the doctor says you have nothing, then you must feel relieved rather than having spent money, isn't it?

Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor